# SDR 99ZZZX3262

- Difficulty date: July 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N337BE
- Make and model: Cessna 340A
- Aircraft serial: 340A047
- Engine: Ge CT75A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Light
- Condition: Illuminated
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LGA - FLT 6353 - AIRCRAFT WAS OPERATING FLT 6353 BOX/PHL.  EN ROUTE TO PHL, CREW HAD A LEFT ENGINE CHIP LIGHT ILLUMINATE INTERMITTENTLY.  CREW DIVERTED TO LGA AND LANDED WITHOUT INCIDENT.  THE ENGINE WAS NOT SHUT DOWN.  MAINTENANCE INSPECTED THE ENGINE AND FOUND A SMALL SLIVER OF MATERIAL (WITHIN LIMITS) ON THE CHIP DETECTOR.  THE CHIP WAS REMOVED.  REQUIRED INSPECTIONS AND OPERATIONAL CHECKS ACCOMPLISHED AND THE AIRCRAFT RETURNED TO SERVICE.  (X)
